Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 


A generalized Koszul theory and its application

Author: Liping Li
Journal: Trans. Amer. Math. Soc. 366 (2014), 931-977
MSC (2010): Primary 18G15, 16G10
Published electronically: October 28, 2013
MathSciNet review: 3130322
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ be a graded algebra. In this paper we develop a generalized Koszul theory by assuming that $ A_0$ is self-injective instead of semisimple and generalize many classical results. The application of this generalized theory to directed categories and finite EI categories is described.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 18G15, 16G10

Retrieve articles in all journals with MSC (2010): 18G15, 16G10

Additional Information

Liping Li
Affiliation: School of Mathematics, University of Minnesota, Minneapolis, Minnesota 55455
Address at time of publication: Department of Mathematics, University of California, Riverside, California 92521

Received by editor(s): September 23, 2011
Received by editor(s) in revised form: June 6, 2012
Published electronically: October 28, 2013
Additional Notes: The author wants to express great appreciation to his thesis advisor, Professor Peter Webb, for the proposal to develop a generalized Koszul theory, and the invaluable suggestions and contributions provided in numerous discussions
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.